MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the device restarted during induction of anesthesia and mask ventilation.No injury reported.
 
Additional Manufacturer Narrative
Based on the log analysis it could be comprehended that the device repeatedly was switched on and off on the reported date of event.During on site inspection the battery and mains cable have been checked without identifying any deviation.Power supply and main board were replaced as a precautionary measure.Afterwards, the symptom of the device restarting was still present.As root cause a contact failure in the main switch was assessed and in consequence the main switch was replaced.No further problems have been reported to us since then.The main switch was requested for investigation but was not received.The instructions for use include a warning that the system has to be operated under the constant supervision and control of a qualified operator.So, an intermittently turning on/ off of the device due to a faulty main swich is directly apparent to the user.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22539808
Report Number9611500-2025-00393
Device Sequence Number20840169
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)210602(93)8606000-91
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown